# SDR YENA2019101170587

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 63,248 hours, 22,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON AFT CABIN FLOOR SUPPORT -Y1182 FR 68 STR 23R; REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM. REMOVED AND REPLACED CABIN FLOOR SUPPORT AT -Y1162 FR 68 STR 23R IAW A320 SRM 53-00-14-283-001 AND SRM 51-72-11 REFERENCE HAECO NR 440586-32446 FOR WORK ACCOMPLISHED.
